On a certain class of singular integral equations
Doklady Akademii Nauk, Tome 113 (1957) no. 2, pp. 268-271
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_2_a6,
author = {E. I. Kim},
title = {On a certain class of singular integral equations},
journal = {Doklady Akademii Nauk},
pages = {268--271},
year = {1957},
volume = {113},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_2_a6/}
}
E. I. Kim. On a certain class of singular integral equations. Doklady Akademii Nauk, Tome 113 (1957) no. 2, pp. 268-271. http://geodesic.mathdoc.fr/item/DAN_1957_113_2_a6/